To SB439 - re ldn..........

Discussion in 'Fibromyalgia Main Forum' started by nickname, Jul 16, 2003.

  1. nickname

    nickname New Member

    ......Hi there, are u still on ldn? Can u give us an update.
    With best wishes
    nickname
  2. healing

    healing New Member

    bumping for SB439
  3. sb439

    sb439 New Member

    and thanks for the bumping, guys.

    Well, I've been feeling sort of good recently, hence am not reading on the board that much. I don't know whether this is as a result of the LDN (I take 3mg per night now) or the NAC (which I also started recently, as my glutathione conjugation was not doing well). And I also started Strattera, (only 10mg per day so far) and it really seems to help me concentrate, so I'm actually doing some research again, hurray. Then of course, I've also been on a no sugar no gluten low carb diet for some time now, and have detoxed for mercury. I don't know what's responsible for what, but something must have been good. (Last week I had a setback as a result of some dental surgery, been ill for days afterwards, but seem to be picking up again now.)
    Also I've put my picture up in my profile finally, if you're curious, not just my cat's.

    All the best,
    Susanne




  4. nickname

    nickname New Member

    Hi Susanne. I was really hoping that you had been away from the board because you were much better and enjoying life, and not because you were so ill. I'm so happy and pleased for you - long may it continue. I am sure that all of what you are doing is a huge help, but I'm going to have to look up Strattera to see what that is.

    I really do believe the ldn is helping me, but extreme tiredness as a side effect, is still a big factor. Am talking to Dr H tomorrow, so will be able to discuss with him then. (Have just done a post to Wolverine on this subject with a bit more detail if anyone wants to cross refer.)

    Did you not get the tiredness, Susanne? I know you started low and got some nightmares. Did you notice any improvements on increasing the dose to 3mg. Would love to know, but if you are out having fun, enjoy every glorious second. It always makes me so happy when I hear this after people have been so ill.

    Love your pic. You look so like a younger, dark haired version of my sister in law - exactly the same build and hair style too - spooky!

    Take extra special care.
    Best wishes
    nickname


    [This Message was Edited on 07/17/2003]
  5. sb439

    sb439 New Member

    no I didn't ever get tired from the Naltrexone. As a matter of fact, in the beginning it kept me from sleeping, so I had to up my sleeping meds (and I'm still higher than I was). But tiredness hasn't been one of my problems for a long time, I'm rather hyper, and can't concentrate, sit still, I get exhausted very easily (then I feel ill and get grumpy), but not really tired. I really don't know what it is that helped me feel better, but I also try to think less about being ill and focus more on life. I've also done more exercises (within the low limits of what I can do), and this may also have helped.
    Susanne
  6. Goodday

    Goodday New Member

    I put an update under Woverines post--I've started LDN. I have not experienced more tiredness on 3 mg low dose Naltrexone. I am feeling pretty good on that dose. This is my 3rd month on it. Goodday
  7. dolsgirl

    dolsgirl New Member

    I grew up in Hampden, MA!! LOL!! Close, no cigar. My best friend did live in Hamden, CT for a few years though.

    The Strattera(?sp)is so new it isn't even in the nursing drug manual. I had to call a pharmacy the other night to ask about it. Good luck with it. dolsgirl
  8. beckster

    beckster New Member

    is straterra? thanks
  9. sb439

    sb439 New Member

    is a selective norepinephrine reuptake inhibitor, a new drug, that is given with some good results to kids with ADHD (Attention Deficit/Hyperactivity Disorder). As the brain dysfunction pattern of CFIDS resembles that of ADHD, and CFIDSers also often can't concentrate, it has been prescribed for some of us too. I tend to be not tired (exhausted, yes, but not tired), but rather hyper, so decided to try it. It seems not to have many side-effects, and so far I've tolerated it well. (10mg, but up to 40mg daily is prescribed I believe).
    Susanne